# SDR QXEA9500054

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 91
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE EMERGENCY LIGHT AT THE MAIN CABIN DOOR IS MISSING A LENS.  INSTALLED A REPLACEMENT LENS COVER.  AIRCRAFT RETURNED TO SERVICE.
